MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1036696

Медицинская библиотека · Geburtshilfe und Frauenheilkunde · 1984

[Postmenopausal bleeding following the application of an estrogen-containing hair lotion--concomitant endocrine changes].

Emons G, Diedrich K, Krebs D, Knuppen R

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Application of a commercially available hair lotion containing high concentrations of oestradiol led to uterine bleeding in a 76-year old patient. Histological examination of the endometrium showed typical proliferation. Oestradiol blood levels were in the normal range of the follicular or luteal phase, LH- and FSH-serum concentrations were suppressed. After discontinuing the application of the assay used (20 pg/ml) and gonadotrophins rose to normal postmenopausal levels. These findings prove that after local application of oestradiol on the scalp, percutaneous resorption of the steroid is significant and systemic oestrogen effects have to be taken into account.

Для цитирования: Emons G, Diedrich K, Krebs D, Knuppen R. [Postmenopausal bleeding following the application of an estrogen-containing hair lotion--concomitant endocrine changes].. Geburtshilfe und Frauenheilkunde. 1984. DOI: 10.1055/s-2008-1036696.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.